Jump to content

Search the Community

Showing results for tags 'prazosin'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi there. I am female, 41 years old, married with an almost 18 year old. I was diagnosed in 2018 with anxiety, depression and BP2. After my diagnosis I started to see a Therapist and Psychiatrist regularly. I realized I have dealt with these mental health issues my whole life and figured medication would be my saving grace. I was wrong. They made me a zombie and I was constantly sleeping. I had a suicide attempt in late 2017 and that is what started my experience with medication. I was in-patient for 9 days and came home with an abundance of new medication (please see signature for meds). I thought this would be the right step in the right direction for me. I had another close call with suicide in late 2019 and was subsequently hospitalized for that as well. Fluctuating between depression, BP2, hypo mania and anxiety was exhausting. Husband and I decided we wanted to try for another baby so my OBGYN suggested certain drugs be out of my system, hence coming off of them. I had been wanting to stop my meds anyways because I was tired of feeling numb. Psychiatrist took me off of my Depakote cold Turkey on May 19, 2022 and I decided on June 22, 2022 to come off the rest except my Buspar. June 22, 2022 was the day my IUD came out so it was the best time to end my meds as well, against my Psychiatrists wishes. So far the withdrawals have been probably run-of-the-mill (i.e. insomnia, nightmares, headaches, irritability, sweating, dizziness, body aches). I’m taking it one day at a time and trying to rest as much as possible when I’m feeling awful (like right now, while I’m typing this).
  2. Seroquel Abillify Wellbutrin Prozac Lexapro Zoloft Paxil Buspar Hydroxyzine Trazedone Cymbalta Lamictal Propanolol Oxcarbazepine Prazosin Xanax Celexa Amitriptylin Ambien Mirtazapine Hi, 33/F Ive been on all of the above medicines at some point or another from 2002 to recently. I have stopped them all with no withdrawl issues..... except for something very strange has happened recently. Is this withdrawl? Current Meds: Prilosec (GERD), Lasix (IIH) , Lisinopril (BP) I was taking zoloft a couple months ago, and a bit after i started that, i started mirtazapine. I had Covid around this time too. It was very mild. Biggest symptoms were being a mucus fountain, sore throat, a little bit muscle weirdness, and weird headaches, including headaches WHILE sleeping. a couple weeks later my situation changed, im in a much better, happier place (unrelated to meds), so i stopped zoloft. (I have been on zoloft before and had no withdrawl symptoms). Not long after that, i had a weird depersonalization with my hands. Now, i am a very scientific person, i do not act based upon emotions as much as i can... I have no body dysphoria. I was riding in a car on a day i was kind of tired, didnt sleep much (hard night of minecraft), and all of a sudden my hands felt like they weren't my hands. If I'm on my phone texting, my brain just goes "HEY WHY ARE THOSE FINGERS MOVING? THOSE ARENT MINE. WOW!" and my brain is amazed that they are moving every 10 seconds. It's the most disturbing thing Ive ever felt. I don't feel it if I can't see my hands, so for example, if I'm texting In the dark or at my PC. This feeling primarily happens when texting on my phone. Wearing fingerless gloves dampens the effect slightly. I've been really upset over it, and I feel my back and arms be really tense and sore, which is normal for when I'm upset . The only Injuries to happen recently was I was cut by my washing machine, and my cat scratched me. No numbness or tingling at that time. I've been going to therapy since 2003, and have only ever been diagnosed with anxiety and depression, so I am not insane. I have not gone through anything traumatic recently. If anything, I've been having a really good time this month, for the first time in years. Fearing it could be the mertazpine, i stopped it. about a week later, i started sweating profusely at night. drenched. No nightmares. no anxiety. just DRENCHED. a few days after i started to get drenched every night, i woke up SOAKING wet one day, my spine started feeling cold and numb and i had a panic attack. My muscles didnt work, it was as if i were drunk. my head was fuzzy and confused, and i stumbled BARELY into the bathtub. I managed to get into the bathtub, still clothed, and into hot water. I felt a little better, still confused. arms and spine still feel a bit weird,. I went to the ER for the first time in my life. They found nothing wrong. EKG, Chest Xray, Blood work, pee test, and they gave me an IV for hydration. while im glad its nothing seriously wrong (i guess), i am still freaked out by waking up drenched. I still get really upset being cold by being drenched. My arms and hands feel very twitchy. sometimes my legs. I had some mild tingly-ness in my fingertips for a couple days, but thats gone now. It feels the more days go on, the more twitchy i get, and IDK if its med withdrawl from mertazepine, since i only took it for a month. I LOVED the med. i slept really good and had AWESOME dreams.... I have an appt with my general dr on the 30th, but im afraid theyre going to tell me more of "we dont know whats wrong" Feeling twitchy and cold and fuzzy and panicy all the time is absolutely ruining this change in my life that is the happiest ive been in a long time. I am just -so scared-. Also for the record, i keep my house around 70F, so i dont get hot or cold due to environmental factors. I do not get hot or sweat while i am awake. I do not feel hot at night. I seem to feel a bit better as time goes on throughout the day, and im scared to sleep because i know im going to be drenched and panicing. The only thing that has seemed to have improved, is i dont know if i just got used to it or what, but when texting, i dont get a lot of the "My hands arent mine" feeling anymore. but my arms and hands still FEEL physically weird being twitchy. Im holding myself tight and having soreness in my shoulders... I am well aware that i should not be stopping meds cold turkey, but i have never had a problem before this, so i am curious if it could be the issue? Medicine withdrawl? tetanus from my washing machine? Cat scratch fever? Am i finally going crazy? I am scared. what do you all think?>
  3. I've been taking seroquel for PTSD for two years. I was taking 600 mg XR a day. In addition to this, I was taking a diabetes drug - metformin - to stop the outrageous hunger caused by seroquel. I've had a flare up of my eating disorder and decided that come hell or high water that I must get off the seroquel. Taking the combination of 600mg XR seroquel and 2000mg XR metformin, I managed to drop my weight down from a disgusting 72kg to a more tolerable 57kg (I'm 155cms tall) and stopped losing weight. No matter how much I restrict or exercise, I can't lose weight and haven't lost anything at all for 2 months. I did some research and decided to move across to Prazosin because it's also an alpha 1 adrenergic receptor antagonist like seroquel, but it's not sedating and doesn't cause you to gain weight or get metabolic syndrome either. So while I'm titrating up Prazosin at 2mg a day until I get to a dose of 30mg a day (I'm currently at 25 mg). But I've been simultaneously reducing my seroquel by 50mg a day - or I was until I completely lost my patience and remembering what my psychiatrist said about seroquel tapering, I started dropping my dose by 100mg every 5 days. For the most part, everything's been totally fine, except for a few days of insomnia. Now that I've gone from 50mg XR to 0, it's hit the fan and I can't sleep. Like I can be tired and feel physically relaxed but my brain won't stop thinking and over thinking and I can't fall asleep no matter what I do. I generally pass out at about 5 am and sleep until maybe 9 am, if I'm lucky. Until the prazosin was titrated to above 20mg a day, I was completely and irrationally suicidal and had to take all of my medications to my pastor and ask him to look after them because I was convinced that I'd overdose on them. I rang my psychiatrist and his only advice was to keep on with the seroquel and I absolutely refuse to do this. I feel like if I do that I'll a] never get off it and b] never lose any more weight. Will this insomnia go away? Or will I need to get an alternate drug to make me sleep until the seroquel is out of my system and my brain has adjusted? I just don't know what to do. University starts back in a week and I have to sleep if I expect to study. If I can't study, I can't eat because I'll lose my merit scholarship. IDK what to do. Anyone got any ideas, advice, help?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy